# SDR DHL2005748521

- Difficulty date: August 16, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 950f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AFT CARGO COMP STA 950F+6 BETWEEN STR 28R AND 27R.  CUT OUT 1.875" BY 6.875" SECTION OF FUSE SKIN AT STR 28R AND STA 950F+6 MAT LOSS .038 REMAINING THICKNESS OF .106 BEYOND LIMITS IAW B727 SRM 53-30-2 AND 53-30-30 FIG 3.  FAB DOUBLER FROM 2024T3 .080 10 3/4" BY 20 1/2" AND TRIPLER FROM 2024T3 .080 8 3/4" AND 17 5/8" PO 9002255 AND FILLER FROM 2024T3 .160 1 7/8" BY 6 7/8" PO 900844 IAW ERO-ASTY-007RO-1.  TREATED AND PRIMED REPAIR PARTS IAW B727 SRM 51-10-2 HFEC INSP CUT OUT VERIFIED DAMAGED REMOVED IAW B727 NDT MAN PT6 51-00-00 FIG 23.  INSTALLED REPAIR PARTS IAW EMTE ERO-ASTR-007RO-1.
